MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of implant reported as (b)(6) 2017, exact date is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had an open reduction internal fixation (orif) of the distal femur using a 4.5 mm variable angle locking compression plate (va-lcp) curved condylar plate in (b)(6) 2017.The patient went on to develop a non-union.A bone graft was performed in (b)(6) 2017.The patient presented on unknown date with a failed union and a broken plate.The patient was revised on (b)(6) 2018, when the broken plate was easily removed and the patient was implanted with a retrograde competitor¿s nail.The surgery was successfully completed without any intraoperative events or harm to the patient.There were no surgical delays reported.This report addresses the bone graft performed in (b)(6) 2017.The revision due to broken hardware is addressed in (b)(4).This report is for one (1) 4.5 mm va lcp curved condylar plate.This is report 1 of 2 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7421619
Report Number2939274-2018-51584
Device Sequence Number786019
Product Code JDP
UDI-Device Identifier10886982042934
UDI-Public(01)10886982042934(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.416
Device Catalogue Number02.124.416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight68